Combiflam Tablet is formulated in the category of Analgesic and Antipyretic. It is predominantly used as to provide relief from Pain and Fever.
|Price||Rs. 30 for 20 tablets in 1 Strip|
|Manufacturer||Sanofi India Ltd.|
|Composition/Salt||Ibuprofen (400mg) and Paracetamol (325mg)|
Composition of Combiflam Tablet:
Below is the composition of Combiflam Tablet.
- Ibuprofen (400mg) – It is a medication in the NSAID class that is used for treating pain, fever, and inflammation.
- Paracetamol (325mg) – It is a medication used to treat pain and fever. It is typically used to treat mild to moderate pain.
Usage of Combiflam Tablet:
As a medicine Combiflam Tablet is used to cure following conditions:
- It is used to provide relief from fever due to its paracetamol properties.
- Helps in relieving Headache as it has Ibugesic (NSAIDs).
- It is also used to treat muscular pain and tender joints in case of osteoarthritis & gout.
- It also helps in providing relief from abdominal cramps during the menstrual cycle in women.
- Used to treat mild to moderate pain in teeth.
How to use Combiflam Tablet:
Combiflam Tablet is used as Analgesic and Antipyretic to cure Pain and Fever. The effectiveness of medicine is strictly depends on the severity and condition of patient. It works in different ways as per patient’s age group, gender and the medical history. Dosage of medicine should be followed strictly as prescribed by Doctor.
- Combiflam Tablet is available in form of capsule and should be taken as prescribed by doctor.
- Combiflam Tablet should be taken with or after food.
- Medicine should be taken as whole and should not be crushed, broken into parts and chewed.
- Combiflam Tablet should be taken on the equal time interval.
Adverse & Side Effects of Combiflam Tablet:
If a medicine is used to cure some kind of health problems, along with the intended benefits there are chances of getting a few unwanted side effects too. Side Effects may vary from person to person so doctor should be consulted for medication, and dosage. The most common side effects of the Combiflam Tablet are the following:
- Some common side effects of the medicine are like Heart Burn, Vertigo, Liver Toxicity (rare), Nausea, Constipation and Diarrhea.
- Some other less common side effects are like Itchy Rashes, Dizziness, Indigestion, Insomnia, Vomiting, Ulcers in mouth, and Constipation.
Precautions and Warnings while using Combiflam Tablet:
- Pregnancy – Intake of Combiflam Tablet during pregnancy is not advisable, medication should be consulted with doctor.
- Lactation – Information on Safety during lactation is not available so please inform your doctor.
- Driving – Combiflam Tablet effects during driving are unknown, so please consult your doctor before medication.
- Diabetes – Information not available, so please consult the doctor.
- Alcohol – Information not available, so please consult the doctor.
- Liver – Information not available, so please consult the doctor.
- Kidney – Information not available, so please consult the doctor.
A. Price of Combiflam Tablet Medicine is Rs. 30 for 20 tablets in 1 Strip.
A. Combiflam Tablet medicine is the composition of Ibuprofen (400mg) and Paracetamol (325mg).
A. Manufacturer of Combiflam Tablet is Sanofi India Ltd..
A. This article written on Combiflam Tablet will provide you the usage, dose, price & side effects of Combiflam Tablet.